# SDR SWAA2023121520497

- Difficulty date: November 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB CARGO RAIL STA-767 LBL-3.0 DAMAGE LOCATION CLARIFICATION=CORROSION ON ACB CARGO RAIL STA 767 +4' LBL-3.0<[01] REPAIRED ACB CARGO RAIL STA-767 LBL-3.0 IAW SRM 53-00-53-2R-2 REPAIR 2 ALTERNATIVE 5; TABLE 205 FIG.203;[02] VERIFIED CORRECTIVE ACTION 1
